Format

Send to

Choose Destination
Eur J Gastroenterol Hepatol. 2008 Jul;20(7):710-2. doi: 10.1097/MEG.0b013e3282f2bbb5.

Initially obscure hepatotoxicity attributed to sildenafil.

Author information

1
Department of Gastroenterology, Albert Schweitzer Hospital, Dordrecht, Rotterdam, The Netherlands. frankwolfhagen@gmail.com

Abstract

We describe a patient with a hepatotoxic reaction, presenting with general malaise, severe jaundice, and pruritus. This turned out to be caused by the, at first unrevealed, use of sildenafil. The injury seems to be hepatocanalicular, characterized by a hepatocellular liver test pattern, combined with extensive cholestasis on liver biopsy. One should bare in mind that the use of sildenafil may not be readily disclosed by the patient nor his doctor.

PMID:
18679077
DOI:
10.1097/MEG.0b013e3282f2bbb5
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center